# SDR IPXA2020120863218

- Difficulty date: December 7, 2020
- Submitted: December 9, 2020
- Operation: Air carrier
- Aircraft: N339UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37859
- Aircraft time: 26,797 hours, 9,336 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE: NA, EMERGENCY DECLARED-NO EQUIPMENT USED.  TRAILING EDGE DISAGREE ON APPROACH WHEN SELECTING FLAPS 5 DEG TO 20 DEG.  QRH PROCEDURE COMPLETED.  TRAILING EDGE ALTN SYSTEM USED PER QRH.  FLAPS OPERATED NORMALLY VIA ALTN SYSTEM.  NORMAL LANDING ACCOMPLISHED.  TROUBLESHOT ,PER FIM 27-51-00-815-839 THRU SHEET 4 BLOCK 31.  PERFORMED ADJ/CHECK OF POS TRANS, FOUND TRANSMITTER M473 TO BE OUT OF TOLERANCE AND WOULD NOT ADJ INTO ALLOWABLE RANGE.  M473 REQUIRES R & R.  REMOVED AND REPLACED NR 1 (M473)POS XMITTER, PER AMM 27-51-45-022-002,
